# SDR 04FDEA01992

- Difficulty date: July 6, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - SEAT TRACK CROWN AT STA 6-20, RBL 47.5 FOUND DAMAGED.  MAIN DECK - SEAT TRACK AT STA 6-20, RBL 47.5 REPAIRED AS PER SRM 53-70-00 FIGURE 1 VOLUME 1 AND SRM 51-31-01 VOLUME 2.
